# SDR IPXA10M62071

- Difficulty date: July 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC676221SSF
- Part serial: WAE032
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD FLAP VANE DELAMINATED, SEPARATION AT T/E AND DISTORTED AT OTBD UPPER SURFACE.  R & R RT INBD FLAP VANE WITH SERVICABLE UNIT.
